# SDR UPS97822260

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT UPPER RUDDER T/E SKIN PANEL CORROSION BLEND OUT BEYOND LIMITS AT ZU307.  REPAIRED RUDDER SKIN IAW SRM 55-2-0, 51-1-9, 51-1-8B.  CALCULATED RUDDER BALANCE PER SRM 51-4-6 AND 51-4-8.
